An iterative allocation mechanism in the edgeworth box

Anbarci, Nejat and Yi, Gyoseob 1998, An iterative allocation mechanism in the edgeworth box, International advances in economic research, vol. 4, no. 3, pp. 253-258.

Attached Files
Name Description MIMEType Size Downloads

Title An iterative allocation mechanism in the edgeworth box
Author(s) Anbarci, Nejat
Yi, Gyoseob
Journal name International advances in economic research
Volume number 4
Issue number 3
Start page 253
End page 258
Total pages 6 p.
Publisher Springer New York LLC
Place of publication New York, N.Y.
Publication date 1998-08
ISSN 1083-0898
1573-966X
Summary This paper considers an iterative allocation mechanism which resolves the problem of multiplicity of allocations given by a mechanism in commodity space. At each stage, the average of the extreme allocations is taken and used as the starting point of the next stage. As long as the mechanism is individually rational and Pareto optimal, this iterative procedure yields a unique final allocation which is also individually rational and Pareto optimal. (JEL C63, C71)
Language eng
Field of Research 140302 Econometric and Statistical Methods
Socio Economic Objective 970114 Expanding Knowledge in Economics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©1998, Springer
Persistent URL http://hdl.handle.net/10536/DRO/DU:30024643

Document type: Journal Article
Collection: School of Accounting, Economics and Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Access Statistics: 328 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 02 Mar 2010, 11:29:02 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.